Dimetapp Cough & Cold Value Pack Grape Flavor Children's Cold & Cough/Nighttime Cold & Cough

Dimetapp Cough & Cold Value Pack Grape Flavor Children's Cold & Cough/Nighttime Cold & Cough

8 fl. oz.
Children’s Dimetapp is phenylephrine-free and formulated to tackle the ickiest cold and cough symptoms: runny nose, sneezing, itchy, watery eyes and cough. As the #1 most trusted children's cold relief brand recommended by American pharmacists, it's a safe and effective solution for kids, specially formulated to provide relief from cold and cough symptoms. The active ingredients in Children's Dimetapp Cold & Cough are Brompheniramine Maleate, an antihistamine and Dextromethorphan, a cough suppressant, and the active ingredient in Children's Dimetapp Nighttime Cold & Cough is Diphenhydramine, an antihistamine/cough suppressant, these are safe and effective for children ages 6 years and older.
Ingredients
Reviews
Instructions
Warning
In Each 10 mL: Active Ingredients: Brompheniramine Maleate (2 mg), Antihistamine; Dextromethorphan HBr (10 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue 1, FD&C Red 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose. In Each 10 mL: Active Ingredients: Diphenhydramine HCI (12.5 mg), Antihistamine/Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue 1, FD&C Red 40, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose. In Each 10 mL: Active Ingredients: Brompheniramine Maleate (2 mg), Antihistamine; Dextromethorphan HBr (10 mg), Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue 1, FD&C Red 40, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose. In Each 10 mL: Active Ingredients: Diphenhydramine HCI (12.5 mg), Antihistamine/Cough Suppressant. Inactive Ingredients: Anhydrous Citric Acid, Artificial Flavor, FD&C Blue 1, FD&C Red 40, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.